# SDR BSYA200700013

- Difficulty date: July 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N400JE
- Make and model: Lear 35A
- Aircraft serial: 120
- Aircraft time: 21,959 hours, 20,993 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24403915
- Condition: Defective
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AIRCRAFT EN ROUTE FROM ILG TO SDF WHEN THE LT ENGINE FIRE LIGHT CAME ON, PULLED FIRE HANDLE AND FIRED BOTH FIRE BOTTLES THEN DIVERTED TO LCK, LANDED NO PROBLEMS.  MAINTENANCE FOUND ENGINE ACCESSORY FIRE LOOP DEFECTIVE, REMOVED AND REPLACED FIRE LOOP, OPS CHECKS GOOD.
